# SDR JJBA20250918030

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 48,114 hours, 30,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING/FUSELAGE FWD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT LAMP OF FORWARD LOWER FAIRING. OPS CHECK SAT.
